How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4991
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

My dog had allergic reaction was given injection and these

Customer Question

My dog had allergic reaction was given injection and these pills 1/4
2 times a day she did ok with them day one and two but third day she was twitching and vomiting my vet still thinks she needs to taper off
Do u think I cd cut 1/4 pill in half one a day to taper or is it not necessary if only taken for 3 days she took 6
1/4 tabs.
Very concerned about twitching and now Aldo taking pepsid for vomiting
Submitted: 10 months ago.
Category: Dog Veterinary
Expert:  Dr Linda replied 10 months ago.

Hello, this is Dr. Linda. I hope I can help with your question today.

I am sorry that Lily is not feeling well.

Could you please tell me what kind of allergic symptoms Lily had?

Were the pills prednisone?

Are her allergic symptoms pretty much gone now?

Thank you.